# SDR DL72S982322

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK AT NR 2 MIDFLAP LOWER SURFACE AT CUTOUT I/B OF NR 4 MIDFLAP FAIRING.  REPAIRED PER M/M 57-52-0.
